MathSciNet Relay Station
MathSciNet bibliographic data
MR904136 35L45 (35P25 35Q20 81D25)
Flato, M.; Simon, Jacques; Taflin, Erik On global solutions of the Maxwell-Dirac equations. Comm. Math. Phys. 112 (1987), no. 1, 21–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement